# SDR ASAA2013080495732

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 4,862 hours, 1,421 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE INDICATES 7000 FT.  CABIN DIFFERENTIAL IS IN THE AMBER BAND AND DISPLAYS 8.55 PSI.  ACFT IS FLYING AT FL 380.  ACFT GROUNDED.  PERFORMED DIGITAL PRESSURE CONTROLLER BITE PROCEDURE IAW FIM 21-31, TASK 801.  BOTH CABIN PRESSURE CONTROLLERS SHOWED NO EXISTING FAULTS AND NO RECENT IN-FLIGHT FAULTS.  PERFORMED PRESSURIZATION SYS GROUND TEST IAW MM 21-31-00.  OPS NORMAL.  SYS TEST PASSED FOR BOTH CABIN PRESSURE CONTROLLERS.  ALSO PERFORMED INITIAL EVALUATION OF FIM 21-33, TASK 803 FOR THE CABIN ALTITUDE AND DIFFERENTIAL PRESSURE INDICATOR.  ALL CHECKS PASSED.
